# SDR TWAA0103305

- Difficulty date: February 13, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N9401W
- Make and model: Doug DC-9-83
- Aircraft serial: 53137
- Aircraft time: 25,345 hours, 12,172 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Broken
- Location: Aux Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT THE FWD FUEL AUX TANK TOP LT SIDE STIFFENER WAS BROKEN APPROX 12 INCHES.  INSTALLED 2 CHANNELS AND 1 FILLER PER ARA 17624.
